Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243948] of Lenhard L. Ng

Papers Published

  1. Ng, L, Combinatorial knot contact homology and transverse knots, Advances in Mathematics, vol. 227 no. 6 (2011), pp. 2189-2219, ISSN 0001-8708 [arXiv:1010.0451], [doi]
    (last updated on 2018/10/14)

    We give a combinatorial treatment of transverse homology, a new invariant of transverse knots that is an extension of knot contact homology. The theory comes in several flavors, including one that is an invariant of topological knots and produces a three-variable knot polynomial related to the A-polynomial. We provide a number of computations of transverse homology that demonstrate its effectiveness in distinguishing transverse knots, including knots that cannot be distinguished by the Heegaard Floer transverse invariants or other previous invariants. © 2011 Elsevier Inc.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320